# SDR ASOA2013011602819

- Difficulty date: December 12, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,683 hours, 16,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED AT FWD SECTION.  REMOVED CORROSION IAW 51-21-06.  COMPLIED WITH REO 601R-53-21-2390.
